# SDR VNAA0304005

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 18,225 hours, 15,724 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW RECEIVED A PROXI SYSTEM FAIL INDICATION AND PERFORMED A GO-AROUND.  ON THE SECOND APPROACH, THE LANDING WAS NORMAL AND FLIGHT 4009 LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE THEN INSPECTED THE PROXI SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00, BUT COULD NOT DUPLICATE ANY DEFECTS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
